MathSciNet Relay Station
MathSciNet bibliographic data
MR1451834 (98k:49029) 49J52 (90C48)
Vanderwerff, Jon; Zhu, Qiji J. A limiting example for the local "fuzzy'' sum rule in nonsmooth analysis. Proc. Amer. Math. Soc. 126 (1998), no. 9, 2691–2697.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement